# SDR 7C7A201805150436

- Difficulty date: May 10, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 85410146105SP
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 28,986 hours, 32,933 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HORSE-COLLAR RIGHT SIDE FORWARD ANGLE CRACKED. THE ANGLE WAS REPAIRED IAW RD 8-54-1736, AND ECO 008.51-17.01.
